# SDR SWAA2016062052988

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 35,761 hours, 20,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT EMERGENCY STRAP BROKEN.  R & R STRAP IAW MM.
